Repositorio de producción científica de la Universidad de Sevilla

On fractional Brownian motions and random dynamical systems

 

Advanced Search
 
Opened Access On fractional Brownian motions and random dynamical systems
Cites

Show item statistics
Icon
Export to
Author: Garrido Atienza, María José
Schmalfuss, Björn
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2010-06
Published in: Boletín de la Sociedad Española de Matemática Aplicada, 51, 71-78.
Document type: Article
Abstract: In this paper we consider a class of nonlinear stochastic partial differential equations (SPDEs) driven by a fractional Brownian motion with the Hurst parameter bigger than 1/2. We show that these SPDEs generate random dynamical systems.
Cite: Garrido Atienza, M.J. y Schmalfuss, B. (2010). On fractional Brownian motions and random dynamical systems. Boletín de la Sociedad Española de Matemática Aplicada, 51, 71-78.
Size: 578.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/42179

DOI: 10.1007/BF03322556

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)